BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2011 >
Volume 37, Number 2 >

Please use this identifier to cite or link to this item:

Title: On Groups whose Contranormal Subgroups are Normally Complemented
Authors: Kurdachenko, L. A.
Subbotin, I. Ya.
Keywords: Contranormal Subgroups
Abnormal Subgroups
Complemented Subgroups
Normally Complemented Subgroups
Issue Date: 2011
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 37, No 2, (2011), 163p-172p
Abstract: Groups in which every contranormal subgroup is normally complemented has been considered. The description of such groups G with the condition Max-n and such groups having an abelian nilpotent residual satisfying Min-G have been obtained.
Description: 2000 Mathematics Subject Classification: 20F16, 20E15.
ISSN: 1310-6600
Appears in Collections:Volume 37, Number 2

Files in This Item:

File Description SizeFormat
2011-163-172.pdf433.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License